# SDR GTIA2021060735772

- Difficulty date: May 30, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 11,354 hours, 4,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 R3 AND L4 DOOR ASSIST BOTTLES REQUIRE SERVICE-SERVICE R4, R3 AND L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
